Exact Solutions of the Time-Fractional Fisher Equation by using Modified Trial Equation Method


Tandogan Y. A. , BİLDİK N.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 29 September 2015, vol.1738 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1738
  • Doi Number: 10.1063/1.4952090
  • City: Rhodes
  • Country: Greece

Abstract

In this study, modified trial equation method has been proposed to obtain precise solutions of nonlinear fractional differential equation. Using the modified test equation method, we obtained some new exact solutions of the time fractional nonlinear Fisher equation. The obtained results are classified as a soliton solution, singular solutions, rational function solutions and periodic solutions.